Works matching DE "RATIONAL expectations (Economic theory)"
Results: 1473
Phenomoenology Study on Financial Performance and Management Accountability of Special Autonomy Funds Allocated for Education at the Province of Papua, Indonesia.
- Published in:
- Gadjah Mada International Journal of Business, 2013, v. 15, n. 1, p. 79, doi. 10.22146/gamaijb.5403
- By:
- Publication type:
- Article
TRADING BEHAVIOR AND ASSET PRICING UNDER HETEROGENEOUS EXPECTATIONS.
- Published in:
- Gadjah Mada International Journal of Business, 2005, v. 7, n. 1, p. 15, doi. 10.22146/gamaijb.5567
- By:
- Publication type:
- Article
Perspectiva socio-fenomenológica de la estructura organizacional burocrática.
- Published in:
- Cuadernos de Administración, 2011, v. 27, n. 46, p. 169
- By:
- Publication type:
- Article
Testing the rational expectations-permanent income hypothesis for Latin American and Caribbean countries.
- Published in:
- Money Affairs, 1992, v. 5, n. 1, p. 89
- Publication type:
- Article
A New Economic Order for Australia: The end of the age of growth and the beginning of the age of uncertainty.
- Published in:
- Social Alternatives, 1977, v. 1, n. 1, p. 52
- By:
- Publication type:
- Article
Reputation with Analogical Reasoning*.
- Published in:
- Quarterly Journal of Economics, 2012, v. 127, n. 4, p. 1927, doi. 10.1093/qje/qjs031
- By:
- Publication type:
- Article
Organization and Information: Firms’ Governance Choices in Rational-Expectations Equilibrium*.
- Published in:
- Quarterly Journal of Economics, 2012, v. 127, n. 4, p. 1813, doi. 10.1093/qje/qjs033
- By:
- Publication type:
- Article
ARE DURABLE GOODS CONSUMERS FORWARD-LOOKING? EVIDENCE FROM COLLEGE TEXTBOOKS.
- Published in:
- Quarterly Journal of Economics, 2009, v. 124, n. 4, p. 1853, doi. 10.1162/qjec.2009.124.4.1853
- By:
- Publication type:
- Article
MACROECONOMIC EXPECTATIONS OF HOUSEHOLDS AND PROFESSIONAL FORECASTERS.
- Published in:
- Quarterly Journal of Economics, 2003, v. 118, n. 1, p. 269, doi. 10.1162/00335530360535207
- By:
- Publication type:
- Article
SOCIAL MOBILITY AND THE DEMAND FOR REDISTRIBUTION: THE POUM HYPOTHESIS.
- Published in:
- Quarterly Journal of Economics, 2001, v. 116, n. 2, p. 447, doi. 10.1162/00335530151144078
- By:
- Publication type:
- Article
STATE-DEPENDENT PRICING AND THE DYNAMICS OF MONEY AND OUTPUT.
- Published in:
- Quarterly Journal of Economics, 1991, v. 106, n. 3, p. 683, doi. 10.2307/2937923
- By:
- Publication type:
- Article
AN EMPIRICAL NOTE ON THE TERM STRUCTURE AND INTEREST RATE STABILIZATION POLICIES.
- Published in:
- Quarterly Journal of Economics, 1988, v. 103, n. 4, p. 789, doi. 10.2307/1886075
- By:
- Publication type:
- Article
MULTIPLE EXPECTATIONAL EQUILIBRIA UNDER MONOPOLISTIC COMPETITION.
- Published in:
- Quarterly Journal of Economics, 1988, v. 103, n. 4, p. 695, doi. 10.2307/1886070
- By:
- Publication type:
- Article
OPTIMISM INVITES DECEPTION.
- Published in:
- Quarterly Journal of Economics, 1988, v. 103, n. 2, p. 397, doi. 10.2307/1885120
- By:
- Publication type:
- Article
EMPIRICAL EXAMINATIONS OF THE INFORMATION SETS OF ECONOMIC AGENTS.
- Published in:
- Quarterly Journal of Economics, 1988, v. 103, n. 1, p. 251, doi. 10.2307/1882654
- By:
- Publication type:
- Article
ON THE INCEPTION OF RATIONAL BUBBLES.
- Published in:
- Quarterly Journal of Economics, 1987, v. 102, n. 3, p. 697, doi. 10.2307/1884225
- By:
- Publication type:
- Article
A SPECIFICATION TEST FOR SPECULATIVE BUBBLES.
- Published in:
- Quarterly Journal of Economics, 1987, v. 102, n. 3, p. 553, doi. 10.2307/1884217
- By:
- Publication type:
- Article
THE CHANGING BEHAVIOR OF THE TERM STRUCTURE OF INTEREST RATES.
- Published in:
- Quarterly Journal of Economics, 1986, v. 101, n. 2, p. 211, doi. 10.2307/1891113
- By:
- Publication type:
- Article
"RATIONAL" DUOPOLY EQUILIBRIA.
- Published in:
- Quarterly Journal of Economics, 1980, v. 95, n. 4, p. 641, doi. 10.2307/1885485
- By:
- Publication type:
- Article
RATIONAL EXPECTATIONS AND MONETARY POLICY IN A SIMPLE MACROECONOMIC MODEL.
- Published in:
- Quarterly Journal of Economics, 1979, v. 93, n. 1, p. 91, doi. 10.2307/1882600
- By:
- Publication type:
- Article
REDUCED FORMS OF RATIONAL EXPECTATIONS MODELS.
- Published in:
- Quarterly Journal of Economics, 1979, v. 93, n. 1, p. 59, doi. 10.2307/1882598
- By:
- Publication type:
- Article
RATIONAL EXPECTATIONS AND LEARNING FROM EXPERIENCE.
- Published in:
- Quarterly Journal of Economics, 1979, v. 93, n. 1, p. 47, doi. 10.2307/1882597
- By:
- Publication type:
- Article
AN OPTIMAL UNEMPLOYMENT RATE: COMMENT.
- Published in:
- Quarterly Journal of Economics, 1969, v. 83, n. 3, p. 518, doi. 10.2307/1880536
- By:
- Publication type:
- Article
RELATIVE WAGES AND THE RATE OF INFLATION.
- Published in:
- Quarterly Journal of Economics, 1969, v. 83, n. 3, p. 353, doi. 10.2307/1880526
- By:
- Publication type:
- Article
For a heterodox mainstream economics: an academic manifesto.
- Published in:
- Journal of Post Keynesian Economics, 2012, v. 35, n. 1, p. 3, doi. 10.2753/PKE0160-3477350101
- By:
- Publication type:
- Article
Inflation targeting in a developing economy: policy rules, growth, and stability.
- Published in:
- Journal of Post Keynesian Economics, 2012, v. 35, n. 1, p. 137, doi. 10.2753/PKE0160-3477350108
- By:
- Publication type:
- Article
How do conflicting theories about financial markets coexist?
- Published in:
- Journal of Post Keynesian Economics, 2007, v. 29, n. 3, p. 363, doi. 10.2753/PKE0160-3477290301
- By:
- Publication type:
- Article
Joint determination of price and upgrade level for a warranted second-hand product.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 54, n. 9-12, p. 1187, doi. 10.1007/s00170-010-2994-7
- By:
- Publication type:
- Article
Uncertainty, human action and scenarios.
- Published in:
- Review of Austrian Economics, 2007, v. 20, n. 4, p. 293, doi. 10.1007/s11138-006-0010-0
- By:
- Publication type:
- Article
CAUSALITY, STRUCTURE AND THE UNIQUENESS OF RATIONAL EXPECTATIONS EQUILIBRIA.
- Published in:
- Manchester School (1463-6786), 2011, v. 79, p. 551, doi. 10.1111/j.1467-9957.2010.02215.x
- By:
- Publication type:
- Article
An Agent-Based Model of Sustainable Corporate Social Responsibility Activities.
- Published in:
- Journal of Artificial Societies & Social Simulation, 2011, v. 14, n. 3, p. 7, doi. 10.18564/jasss.1795
- By:
- Publication type:
- Article
From Custom to Law, An Economic Rationale behind the Black Lettering.
- Published in:
- Journal of Economic Issues, 2018, v. 52, n. 4, p. 1109, doi. 10.1080/00213624.2018.1535953
- By:
- Publication type:
- Article
Rethinking keynesianism 10 years after the global crisis.
- Published in:
- Acta Oeconomica, 2018, v. 68, p. 7, doi. 10.1556/032.2018.68.S2.1
- By:
- Publication type:
- Article
Expectations and systemic risk in EMU government bond spreads.
- Published in:
- Quantitative Finance, 2015, v. 15, n. 4, p. 711, doi. 10.1080/14697688.2014.968606
- By:
- Publication type:
- Article
RATIONAL EXPECTATIONS AND THE DYNAMIC ADJUSTMENT OF SECURITY ANALYSTS' FORECASTS TO NEW INFORMATION.
- Published in:
- Journal of Financial Research, 1994, v. 17, n. 3, p. 387, doi. 10.1111/j.1475-6803.1994.tb00200.x
- By:
- Publication type:
- Article
NEW EVIDENCE CONCERNING THE EXPECTATIONS THEORY FOR THE SHORT END OF THE MATURITY SPECTRUM.
- Published in:
- Journal of Financial Research, 1991, v. 14, n. 1, p. 83, doi. 10.1111/j.1475-6803.1991.tb00646.x
- By:
- Publication type:
- Article
INTRINSIC UNCERTAINTY AND COMMON-KNOWLEDGE PRIORS IN FINANCIAL ECONOMICS.
- Published in:
- Journal of Financial Research, 1989, v. 12, n. 4, p. 269, doi. 10.1111/j.1475-6803.1989.tb00521.x
- By:
- Publication type:
- Article
COMMON STOCK RETURNS, EXPECTED INFLATION, AND THE RATIONAL EXPECTATIONS HYPOTHESIS.
- Published in:
- Journal of Financial Research, 1988, v. 11, n. 2, p. 165, doi. 10.1111/j.1475-6803.1988.tb00078.x
- By:
- Publication type:
- Article
Circuit Implementation and Antisynchronization of an Improved Lorenz Chaotic System.
- Published in:
- Shock & Vibration, 2016, p. 1, doi. 10.1155/2016/1617570
- By:
- Publication type:
- Article
NOWOKEYNESISTOWSKA KRZYWA PHILLIPSA ZE SCHEMATEM CENOTWÓRCZYM CALVO.
- Published in:
- Economics / Ekonomia, 2013, v. 22, n. 1, p. 127
- By:
- Publication type:
- Article
Animal Spirits, Financial Crises and Persistent Unemployment<sup>*</sup> Animal Spirits, Financial Crises and Persistent Unemployment.
- Published in:
- Economic Journal, 2013, v. 123, n. 568, p. 317, doi. 10.1111/ecoj.12028
- By:
- Publication type:
- Article
Social Learning and Monetary Policy Rules* Social Learning and Monetary Policy Rules.
- Published in:
- Economic Journal, 2013, v. 123, n. 567, p. 38, doi. 10.1111/j.1468-0297.2012.02525.x
- By:
- Publication type:
- Article
ESTIMATION AND CONTROL OF A MACROECONOMIC MODEL WITH RATIONAL EXPECTATIONS.
- Published in:
- Econometrica, 1979, v. 47, n. 5, p. 1267, doi. 10.2307/1911962
- By:
- Publication type:
- Article
RATIONAL EXPECTATIONS EQUILIBRIUM: GENERIC EXISTENCE AND THE INFORMATION REVEALED BY PRICES.
- Published in:
- Econometrica, 1979, v. 47, n. 3, p. 655, doi. 10.2307/1910413
- By:
- Publication type:
- Article
EFFECTS OF GROWING INCOMES ON CLASSIFIED INCOME DISTRIBUTIONS, THE DERIVED LORENZ CURVES, AND GINI INDICES.
- Published in:
- Econometrica, 1979, v. 47, n. 1, p. 183, doi. 10.2307/1912354
- By:
- Publication type:
- Article
CONDITIONS FOR UNIQUE SOLUTIONS IN STOCHASTIC MACROECONOMIC MODELS WITH RATIONAL EXPECTATIONS.
- Published in:
- Econometrica, 1977, v. 45, n. 6, p. 1377, doi. 10.2307/1912306
- By:
- Publication type:
- Article
DYNAMICS OF TEMPORARY EQUILIBRIA AND EXPECTATIONS.
- Published in:
- Econometrica, 1976, v. 44, n. 6, p. 1157, doi. 10.2307/1914253
- By:
- Publication type:
- Article
ASYMMETRIC POLICYMAKER UTILITY FUNCTIONS AND OPTIMAL POLICY UNDER UNCERTAINTY.
- Published in:
- Econometrica, 1976, v. 44, n. 1, p. 53, doi. 10.2307/1911380
- By:
- Publication type:
- Article
RATIONAL EXPECTATIONS AND THE NATURAL RATE HYPOTHESIS: SOME CONSISTENT ESTIMATES.
- Published in:
- Econometrica, 1976, v. 44, n. 1, p. 43, doi. 10.2307/1911379
- By:
- Publication type:
- Article
FIRST ORDER CERTAINTY EQUIVALENCE.
- Published in:
- Econometrica, 1969, v. 37, n. 4, p. 706, doi. 10.2307/1910445
- By:
- Publication type:
- Article